question-icon

Does I pill cause dark yellow colored urine?

default
Posted on Tue, 26 May 2015
Question: mam,
we had not had inetercourse but we had a doubt so she took ipill to stay safe 1st time it is.because yesterday she had took a ipill and today she told that jst before she had went to washrum and her urine colour was just dark yellow orange type so, how it happend ? and plz recommend something healthy things what to eat? and please tell what to do and eat so that ipill should not effect.
doctor
Answered by Dr. Aarti Abraham (9 minutes later)
Brief Answer:
Dont worry, there will be no major side effects.

Detailed Answer:
Hello
Thanks for writing to us with your health concern.
There is no corelation between the I pill and the colour of the urine.
She might be under stress, and dehydrated.
Dont worry, the I pill does not have major side effects.
It might cause some amount of withdrawal bleeding / spotting.
Also, it can cause - nausea, cramps, mild pain, bloating etc.
The effects pass off within a few days.
She should eat normal home food, and drink lots of water.
Her next period might be delayed or preponed because of the I pill.
And do not take the pill if you have not had intercourse.
Dont worry, there will be no long term complications .
All the best
Please feel free to discuss further.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham (18 minutes later)
mam,
she had evn masturbated by finguring coz we cant have intercourse while masturbsting latr on in washrum she had went she saw small very little drop point of blood on her vagina is her virginty got break or might b her skin got stretch little bit??
doctor
Answered by Dr. Aarti Abraham (14 minutes later)
Brief Answer:
When did the bleeding appear ?

Detailed Answer:
Did that little bleeding appear after taking the I pill or before that ?
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham (16 minutes later)
it happend before ipill i think it got little bit stretch, thats y lillte bitsmall blood ws dr it ws nt bleeding type. bt she feel chnge in whole littlebit.. bt there i vl chances that she still virgin her hymen got little bitstretch nt break right??
doctor
Answered by Dr. Aarti Abraham (12 minutes later)
Brief Answer:
Could be that the hymen has ruptured.

Detailed Answer:
It could be because of the fingering.
Yes, the hymen might have been broken, or she could have had a small abrasion with the nails or something.
I can tell you for sure only after looking at her.
Or you could upload pics of the area, I could try and see if the hymen is intact.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Aarti Abraham

OBGYN

Practicing since :1998

Answered : 6007 Questions

premium_optimized

The User accepted the expert's answer

Share on
Does I pill cause dark yellow colored urine?

Brief Answer: Dont worry, there will be no major side effects. Detailed Answer: Hello Thanks for writing to us with your health concern. There is no corelation between the I pill and the colour of the urine. She might be under stress, and dehydrated. Dont worry, the I pill does not have major side effects. It might cause some amount of withdrawal bleeding / spotting. Also, it can cause - nausea, cramps, mild pain, bloating etc. The effects pass off within a few days. She should eat normal home food, and drink lots of water. Her next period might be delayed or preponed because of the I pill. And do not take the pill if you have not had intercourse. Dont worry, there will be no long term complications . All the best Please feel free to discuss further.